Л.Г. Шагалова. Нeпрерывное обобщенное решение уравнения Гамильтона — Якоби с трехкомпонентным гамильтонианом ... С. 257-268

УДК 517.95

MSC: 35F21, 35F25

DOI: 10.21538/0134-4889-2022-28-1-257-268

В случае, когда размерность фазового пространства равна единице, изучается задача Коши для уравнения Гамильтона — Якоби эволюционного типа. Область, в которой исследуется уравнение, разбивается на три подобласти. В каждой из подобластей гамильтониан непрерывен, а на их границах терпит разрыв по фазовой переменной. Гамильтониан является выпуклым по импульсной переменной, при этом зависимость от импульсной переменной экспоненциальна. На основе вязкостного/минимаксного подхода вводится определение непрерывного обобщенного решения изучаемой задачи Коши с разрывным гамильтонианом. Доказательство существования такого обобщенного решения имеет конструктивный характер. Вначале строится вязкостное решение в замыкании средней области. При этом существенным является коэрцитивность гамильтониана по импульсной переменной в средней области. Затем решение непрерывно продолжается на две другие области посредством решения вариационных задач с подвижными концами и на основе метода обобщенных характеристик. Единственность обобщенного решения доказывается при условии глобальной липшицевости начальной функции.

Ключевые слова: уравнение Гамильтона — Якоби, разрывный гамильтониан, обобщенные решения, вязкостные решения, метод обобщенных характеристик

СПИСОК ЛИТЕРАТУРЫ

1.   Кружков С.Н. Обобщенные решения нелинейных уравнений первого порядка со многими независимыми переменными, I // Мат. сб. 1966. Т. 70(112), № 3. С. 394–415.

2.   Crandall M.G., Lions P.L. Viscosity solutions of Hamilton–Jacobi equations // Trans. Amer. Math. Soc. 1983. Vol.277, no. 1. P. 1–42. doi: 10.1090/S0002-9947-1983-0690039-8 

3.   Субботин А.И. Минимаксные неравенства и уравнения Гамильтона — Якоби. М.: Наука, 1991. 216 c.

4.   Subbotin A.I. Generalized solutions of first order PDEs: The dynamical optimization perspective. Boston: Birkhäuser, 1995. 312 p. doi: 10.1007/978-1-4612-0847-1 

5.   Capuzzo-Dolcetta I., Lions P.-L. Hamilton–Jacobi equations with state constraints // Trans. Amer. Math. Soc. 1990. Vol. 318, no. 2. P. 643–683. doi: 10.1090/S0002-9947-1990-0951880-0 

6.   Yokoyama E., Giga Y., Rybka P. A microscopic time scale approximation to the behavior of the local slope on the faceted surface under a nonuniformity in supersaturation // Physica D: Nonlinear Phenomena. 2008. Vol. 237, iss. 22. P. 2845–2855. doi: 10.1016/j.physd.2008.05.009 .

7.   Saakian D. B., Rozanova O., Akmetzhanov A. Dynamics of the Eigen and the Crow-Kimura models for molecular evolution// Physical Review E — Statistical, Nonlinear, and Soft Matter Physics. 2008. Vol. 78, iss. 4. Art. no. 041908. doi: 10.1103/PhysRevE.78.041908 

8.   Субботина Н. Н., Шагалова Л. Г. О решении задачи Коши для уравнения Гамильтона — Якоби с фазовыми ограничениями // Тр. Ин-та математики и механики УрО РАН. 2011. Т. 17, № 2. C. 191–208.

9.   Шагалова Л. Г. Непрерывное обобщенное решение уравнения Гамильтона — Якоби с некоэрцитивным гамильтонианом // Итоги науки и техники. Сер. Современная математика и ее приложения. Тематические. обзоры. 2020. Т. 186. C. 144–151.

10.   Clarke F. H. Tonelli’s regurarity theory in the calculus of variations: Recent progress // Optimization and Related Fields. Lecture Notes in Math. 1986. Vol. 1190. P. 163–179. doi:10.1007/bfb0076705 

11.   Курант Р. Уравнения с частными производными. М.: Мир, 1964. 832 c.

12.   Subbotina N.N. The method of characteristics for Hamilton–Jacobi equation and its applications in dynamical optimization // Modern Mathematics and its Applications. 2004. Vol. 20. P. 2955–3091.

13.   Mirică Ş. Generalized solutions by Cauchy’s method of characteristics // Rendiconti del Seminario Matematico della Universita di Padova. 1987. Vol. 77. P. 317–350.

14.   Shagalova L. A viscosity solution of the Hamilton–Jacobi equation with exponential dependence of Hamiltonian on the momentum // Cybernetics and Physics. 2021. Vol. 10, No. 4. P. 273–276. doi:10.35470/2226-4116-2021-10-2-273-276 

15.   Bardi M., Evans L. C. On Hopf’s formulas for solutions of Hamilton–Jacobi equations // Nonlinear Analysis: Theory, Methods & Applications. 1984. Vol. 8, iss. 11. P. 1373–1381. doi: 10.1016/0362-546X(84)90020-8 

Поступила 16.09.2021

После доработки 17.01.2022

Принята к публикации 21.01.2022

Шагалова Любовь Геннадьевна
канд. физ.-мат. наук
старший науч. сотрудник
Институт математики и механики им. Н.Н. Красовского УрО РАН
г. Екатеринбург
e-mail: shag@imm.uran.ru

Ссылка на статью: Л.Г. Шагалова. Нeпрерывное обобщенное решение уравнения Гамильтона - Якоби с трехкомпонентным гамильтонианом // Тр. Ин-та математики и механики УрО РАН. 2022. Т. 28, № 1. С. 257-268

English

L.G. Shagalova. A continuous generalized solution of the Hamilton–Jacobi equation with a three-component Hamiltonian

The Cauchy problem for the Hamilton–Jacobi equation of evolution type is studied in the case of one-dimensional state space. The domain in which the equation is considered is divided into three subdomains. In each of these subdomains, the Hamiltonian is continuous, and at their boundaries it suffers a discontinuity in the state variable. The Hamiltonian is convex in the impulse variable, and the dependence on this variable is exponential. We define a continuous generalized solution of the Cauchy problem with a discontinuous Hamiltonian on the basis of the viscous/minimax approach. The proof of the existence of such a generalized solution is constructive. First, a viscosity solution is constructed in the closure of the middle domain. Here, the coercivity of the Hamiltonian with respect to the impulse variable in the middle domain is essential. The solution is then continuously extended to the other two domains. The extensions are constructed by solving variational problems with movable ends based on the method of generalized characteristics. The uniqueness of the generalized solution is proved under the condition that the initial function is globally Lipschitz.

Keywords: Hamilton–Jacobi equation, discontinuous Hamiltonian, generalized solutions, viscosity solutions, method of generalized characteristics

Received September 16, 2021

Revised January 17, 2022

Accepted January 21, 2022

Lyubov Gennad’evna Shagalova, Cand. Sci. (Phys.-Math.), Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620108 Russia, e-mail: shag@imm.uran.ru

Cite this article as: L.G. Shagalova. A continuous generalized solution of the Hamilton–Jacobi equation with a three-component Hamiltonian, Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2022, vol. 28, no. 1, pp. 257–268.

[References -> on the "English" button bottom right]